Alert archive / Illinois / High Wind Warnings in 2009

High Wind Warning 1, NWS Lincoln, IL

March 24, 200926 counties in Illinois

NWS Lincoln, IL issued this high wind warning at Mar 24, 2009, 3:19 PM CDT for 26 counties in Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2009, 3:19 PM CDT (20:19 UTC)
Expired
Mar 24, 2009, 7:57 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
All 26 counties

Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 242019
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT TUE MAR 24 2009

...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY...

.A VERY TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE
EAST COAST AND LOW PRESSURE OVER SOUTHEASTERN SOUTH DAKOTA MOVING
INTO SOUTHERN MINNESOTA BY MID EVENING WILL CREATE STRONG SOUTH
WINDS ACROSS CENTRAL ILLINOIS INTO MID EVENING. SUSTAINED WINDS IN
THE 30 TO 40 MPH RANGE WILL BE COMMON...WITH WIND GUSTS BETWEEN 45
AND 60 MPH AT TIMES.

ILZ047-049-050-242130-
/O.CAN.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/
CASS-SCOTT-MORGAN-
INCLUDING THE CITY OF...JACKSONVILLE
319 PM CDT TUE MAR 24 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED. EXPECT SOUTH WINDS OF 20
TO 30 MPH WITH GUSTS OF 35 TO 45 MPH AND THROUGH EARLY EVENING.

$$

ILZ031-037-038-041>046-048-051>057-061>063-066>068-071>073-250300-
/O.UPG.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/
/O.NEW.KILX.HW.W.0001.090324T2019Z-090325T0300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-
EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-
RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
319 PM CDT TUE MAR 24 2009

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 60 MPH WILL
OCCUR AT TIMES THROUGH MID EVENING...MAKING TRAVEL ON EAST WEST
ROADWAYS LIKE I-72 HAZARDOUS... PARTICULARLY FOR HIGH PROFILE
VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A
COLD FRONT SWINGS EAST THROUGH THE AREA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

KH
1 follow-up statement
000 
WWUS73 KILX 250057
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT TUE MAR 24 2009

...WINDS SUBSIDING ACROSS CENTRAL ILLINOIS...

ILZ031-037-038-041>046-048-051>057-061>063-066>068-071>073-250200-
/O.CAN.KILX.HW.W.0001.000000T0000Z-090325T0300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-
EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-
RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
757 PM CDT TUE MAR 24 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED BELOW HIGH WIND WARNING CRITERIA...THEREFORE
THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

SHIMON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this high wind warning went out at Mar 24, 3:15 PM CDT, 4 minutes earlier.

Area forecast discussion, Mar 24, 3:15 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT TUE MAR 24 2009

.UPDATE...
ISSUED 315 PM CDT TUE MAR 24 2009

RECENT REPORTS OF SPOTTY MINOR WIND DAMAGE AND A RECENT GUST TO 47
KT HERE AT LINCOLN REQUIRES UPGRADING THE WIND ADVISORY TO A HIGH
WIND WARNING. EXPIRATION TIME WILL REMAIN 10 PM.

04
&&

.DISCUSSION...
ISSUED 300 PM CDT TUE MAR 24 2009

SHORT TERM...TONIGHT THROUGH FRIDAY...
THE FORECAST FOCUS FOR THIS CYCLE WILL BE DURING THE FIRST 6 OR 8
HOURS. DEEP UPPER LOW OVER EASTERN SOUTH DAKOTA HAS A COLD FRONT IN
AN ARC THROUGH EASTERN IOWA...NORTHEAST MISSOURI...THEN BACK SWWD
INTO WRN ARKANSAS. UPSTREAM UPPER SHORTWAVE NOW MOVING NORTHEASTWARD
INTO SOUTHWESTERN MISSOURI WILL GIVE THE FRONT A SHOVE...AND SHOULD
PASS THROUGH MOST OF CENTRAL ILLINOIS BY 1 OR 2 AM. 18Z SOUNDING
FROM HERE IN LINCOLN REVEALS ONLY MEAGER INSTABILITY DESPITE SOME
SUN AND SURFACE TEMPERATURES IN THE LOWER 70Z. COOLER MID LEVEL
TEMPERATURES REQUIRED FOR SIGNIFICANT DESTABILIZATION WILL REMAIN TO
OUR NORTHWEST IN PRXIMITY TO THE SOUTH DAKOTA STACKED LOW.
HOWEVER...WIND FIELDS ARE QUITE STRONG WITH PROFILERS/RADARS SHOWING
50-60 KT AT 850 MB...WHILE WATER VAPOR LOOPS REVEAL A STRONG MID
LEVEL JET OF OVER 100 KT AT 500 MB. ALTHOUGH THE DRY AIR IN THE
LOWER LEVELS IS INHIBITING INSTABILITY...IT IS ALSO PROVIDING A
FAVORABLE ENVIRONMENT FOR THE DOWNWARD TRANSPORT OF STRONG WINDS TO
THE SURFACE. BOUNDARY LAYER MIXING THIS AFTERNOON HAS YIELDED GUSTS
40-45 KT OVER MANY LOCATIONS EVEN WITHOUT STORMS. THEREFORE ANY
CONVECTION THAT CAN ORGANIZE WILL HAVE WIND DAMAGE POTENTIAL. WILL
KEEP WIND ADVISORY IN PLACE THRU THE EVENING AS IS. IN ADDITION...
DEEP LAYERED FLOW HAS A SIGNIFICANT MERIDIONAL COMPONENT PARALLEL TO
THE APPROACHING COLD FRONT...WHICH WILL SUPPORT A THREAT FOR HEAVY
RAINFALL. WILL MENTION BOTH THE WINDS AND HEAVY RAIN IN THE ZONE
FORECASTS.

WEDNESDAY AND THURSDAY SHOULD BE QUIET AND DRY. THE NAM/GFS HAVE
BEEN HINTING AT SOME CYCLOGENESIS ALONG THE OLD FRONT THAT WILL BE
TO OUR SOUTH...SPREADING RAIN NORTHWARD INTO SOUTHEASTERN ILLINOIS.
WILL HAVE SOME SLIGHT CHANCE POPS IN OUR SOUTHEASTERN COUNTIES FOR
THURSDAY TO ACCOUNT FOR THIS FEATURE...BUT MUCH HIGHER CHANCES WILL
BE WELL TO THE SOUTH.

LONGER RANGE MODELS ARE IN GENERAL AGREEMENT ON THE EVOLUTION OF THE
NEXT UPPER TROUGH/CLOSED LOW THAT WILL BE MOVING INTO THE SOUTHERN
PLAINS TOWARD THE END OF THE WEEK. THE MAIN DIFFERENCE IS THE SPEED
AT WHICH IT MIGRATES EAST INTO THE MISSISSIPPI VALLEY. POPS BEGIN TO
GO UP INTO THE CHANCE RANGE FRIDAY BUT NOT HIGHER YET AS DRY
EASTERLY LOW LEVEL FLOW MAY CHEW INTO THE LEADING EDGE OF THE RAIN
SHIELD. LIKELY POPS THEN APPROPRIATE FRIDAY NIGHT AND SATURDAY AS
THE ASSOCIATED SURFACE LOW MOVES ACROSS ILLINOIS. AT THE CURRENT
TIMING...PRECIPITATION SHOULD DIMINISH SATURDAY NIGHT. A SHOT OF
COLD AIR WILL PUSH SOUTHEASTWARD BEHIND THE LOW...GIVING AT LEAST
NORTHWESTERN ILLINOIS A CHANCE OF SOME SNOW BEFORE ENDING.

LONG TERM...SUNDAY THROUGH TUESDAY...
THE OVERALL FLOW PATTERN REMAINS PRETTY MUCH THE SAME INTO THE FIRST
PART OF NEXT WEEK...WITH THE NEXT UPPER TROUGH MOVING ACROSS THE
ROCKIES MONDAY THEN INTO THE PLAINS TUESDAY. WILL HOLD POPS DOWN IN
BETWEEN SYSTEMS SUNDAY AND MONDAY...THEN RAISE THEM INTO THE SLIGHT
CHANCE RANGE FOR TUESDAY. SO FAR...THERMODYNAMIC PROFILES INDICATE
MAINLY LIQUID PRECIPITATION.

04
&&

.AVIATION...
ISSUED 1240 PM CDT TUE MAR 24 2009

994 MB LOW PRESSURE OVER SE SD WITH ITS COLD FRONT OVER CENTRAL IA
INTO WESTERN MO WILL MOVE INTO NE MN BY 06Z/1 AM AND SWING THE
COLD FRONT EAST ACROSS IL THIS EVENING. THE COLD FRONT SHOULD REACH
PIA AND SPI AROUND 02Z AND CMI BY 05Z. STRONG GRADIENT SOUTH WINDS
20 TO 30 KTS WITH GUSTS OF 30 TO 40 KTS INTO MID EVENING OVER
CENTRAL IL AHEAD OF THE FRONT. ALSO HAVE NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS THAT HAVE ALREADY AFFECT PIA TO SPREAD
EAST OF THE IL RIVER DURING MID/LATE AFTERNOON AND INTO CMI BY
SUNSET. CONVECTION WILL BRING IFR VISIBILITIES WITH HEAVY RAIN AND
MVFR CEILINGS. CONVECTION SHOULD DIMINISH FROM WEST TO EAST BEHIND
THE COLD FRONT WITH CLOUDS SCATTERING OUT BETWEEN 03Z-06Z FROM
WEST TO EAST. WINDS TURN SW AND DIMINISH TO 10 TO 15 KTS WITH
GUSTS NEAR 20KTS LATER THIS EVENING. VERTICALLY STACKED LOW
PRESSURE MOVES TO ALONG THE MN/CANADIAN BORDER BY 18Z/1 PM WED
WHILE WEAK HIGH PRESSURE SETTLES INTO THE OZARKS AND MUCH WEAK
PRESSURE GRADIENT OVER CENTRAL IL THAN PAST TWO DAYS. BROKEN MVFR
CEILINGS TO AFFECT PIA AND BMI DURING MID/LATE WED MORNING CLOSER
TO LOW PRESSURE WHILE JUST SCATTERED CLOUDS FURTHER SOUTH ALONG
I-72.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR
ILZ031-037-038-041>046-048-050>057-061>063-066>068-071>073.
&&
Hazardous weather outlook, Mar 24, 2:25 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT TUE MAR 24 2009

ILZ027>030-036-040-251200-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
225 PM CDT TUE MAR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE LIKELY THROUGH EARLY THIS EVENING AS A COLD
FRONT MOVES INTO ILLINOIS. A FEW OF THE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...ESPECIALLY SOUTH OF
PEORIA. IN ADDITION TO THE WIND THREAT WITH ANY STORMS THAT
ORGANIZE TODAY...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME
OF THE STRONGER STORMS. RAINFALL AMOUNTS OF 1 TO 1.5 INCHES WILL
BE POSSIBLE. STRONG GRADIENT WINDS OUT OF THE SOUTH WILL GUST AS
HIGH AS 40 MPH AT TIMES INTO EARLY THIS EVENING WITH WINDS
DIMINISHING AFTER MIDNIGHT.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING IS EXPECTED TO
CONTINUE FROM HENRY TO BEARDSTOWN THROUGH AT LEAST THE END OF THIS
WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS SATURDAY AS AN
AREA OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ031-037-038-041>055-061-251200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-LOGAN-MACON-MASON-MCLEAN-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL-
VERMILION-WOODFORD-
225 PM CDT TUE MAR 24 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE LIKELY INTO MID EVENING AS A COLD FRONT
MOVES EAST INTO ILLINOIS. THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS SOUTHWEST OF SPRINGFIELD LATE THIS AFTERNOON AND
EVENING. DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH SOME OF THE STRONGER STORMS. RAINFALL AMOUNTS OF 1
TO 1.5 INCHES WILL BE POSSIBLE BY THE TIME THE PRECIPITATION MOVES
OUT OF THE AREA LATER THIS EVENING. IN ADDITION TO THE THREAT FOR
HIGH WINDS WITH ANY ORGANIZED THUNDERSTORMS TODAY...SOUTH WINDS
WILL GUST AS HIGH AS 45 TO 55 MPH AT TIMES INTO MID EVENING WITH
WINDS DIMINISHING AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW
PRESSURE APPROACHES FROM THE SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.
PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE FROM
3 PM TO 9 PM.

ILZ056-057-062-063-066>068-071>073-251200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-
225 PM CDT TUE MAR 24 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40
TO 50 MPH WILL OCCUR OVER SOUTHEAST IL THROUGH MID EVENING.
CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING AS A COLD
FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS THIS
EVENING WILL BE CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS
ALONG WITH BRIEF HEAVY RAINFALL.

FOR INTERESTS ALONG THE WABASH RIVER...MINOR FLOODING IS EXPECTED
TO CONTINUE FOR THE NEXT SEVERAL DAYS FROM HUTSONVILLE SOUTH TO
VINCENNES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AS
LOW PRESSURE APPROACHES THE AREA FROM THE SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

In the hours before

Local storm report, Mar 24, 2:15 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
215 PM CDT TUE MAR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     NON-TSTM WND DMG OAKLEY                  39.85N 88.82W
03/24/2009                   MACON              IL   EMERGENCY MNGR

            5 POWER LINES SNAPPED NEAR COUNTY HWY 24/RUSH ROAD, IN
            THE TOWNSHIP OF OAKLEY, 1 MILE WEST OF THE MACON/PIATT
            COUNTY LINE.

&&

ABECKER
Local storm report, Mar 24, 2:18 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT TUE MAR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     NON-TSTM WND GST DECATUR                 39.85N 88.93W
03/24/2009  M60 MPH          MACON              IL   EMERGENCY MNGR

            WIND GUST MEASURED AT THE MACON COUNTY ESDA BUILDING IN
            DECATUR.

&&

ABECKER
Local storm report, Mar 24, 3:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE MAR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     NON-TSTM WND DMG ROANOKE                 40.80N 89.20W
03/24/2009                   WOODFORD           IL   EMERGENCY MNGR

            REPORT OF POWER POLES AND LINES DOWN CLOSING DOUGLAS AND
            EAST WOODFORD STREETS IN ROANOKE. ESTIMATED WIND SPEED OF
            45 MPH.

&&

BOUSLEY
Local storm report, Mar 24, 3:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT TUE MAR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     NON-TSTM WND GST MACKINAW                40.53N 89.36W
03/24/2009  E60 MPH          TAZEWELL           IL   CO-OP OBSERVER

&&

BOUSLEY

Nearby

High Wind Warnings in Illinois, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.